# SDR JJBA20230328031

- Difficulty date: March 23, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 40,285 hours, 26,256 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF 1 EXT, MULTIPLE DENTS FOUND ON LH SIDE SKIN BTW FR 18-21 AND BTW STR 11L-13L. SKIN REPAIRED WITH 2 DOUBLERS, DOUBLER 1 LOCATED BTW FR 19-21 AND BTW STR 11L-13L AND DOUBLER 2 LOCATED BTW FR 21-23 AND BTW STR 11L-13L.
